MathSciNet Relay Station
MathSciNet bibliographic data
MR1095036 34B24 (33C50 41A05 44A15 94A11)
Zayed, Ahmed I. On Kramer's sampling theorem associated with general Sturm-Liouville problems and Lagrange interpolation. SIAM J. Appl. Math. 51 (1991), no. 2, 575–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement